MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL2 LAT COXA VARA SIZE 14; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL2 LAT COXA VARA SIZE 14; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Model Number 3L93714
Medical Device Problem Codes Fracture (1260); Migration (4003)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994); Paresthesia (4421)
Date of Event 03/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Pinnacle litigation record received.Litigation alleges fractured stem, post op complication was urinary retention and severe pain.X-ray reported acute angulation of the right femoral neck.No periprosthetic fracture.Doi: (b)(6) 2015; dor: (b)(6) 2021 ; right hip.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained, that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Medical records received.Primary operative notes: on (b)(6) 2010, indicate the patient received a right total hip replacement, due to end stage osteoarthritis.Discharge summary notes: on (b)(6) 2021, indicate the patient was admitted on (b)(6) 2021, with right hip pain.After pivoting and felt a pop.Experiencing tingling down the leg to his foot particularly, when leg was dangling.He was then unable to bear weight on the right side.Xray showed, acute angulation of the right femoral neck.Likely, due to femoral component fracture.Right complex hip revision using uncemented acetabular and femoral components on (b)(6) 2021.It was noted, that post op day (b)(6) 2021, the patient developed urinary retention with multiple elevated pvr.Urology consulted.Patient opted for continued bsp and against indwelling foley.He was offered a foley multiple times and continued to decline, during his stay.He was seen by nephrology for hyponatremia.Which, improved with holding his thiazide and instituting ofr.He was accepted to acute rehab and transported there.Revision notes (b)(6) 2021, indicate the patient received a left total hip revision, due to pain and femoral stem fracture.Stem was revised via episiotomy technique, as it was well ingrown.The cup was revised to dual mobility construct.Blood loss was 600ml.Procedure was completed without any noted complications.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: device associated with this report was not received for examination.All available x-ray were reviewed.Complaint cannot be confirmed, no fractures were observed on the device.Additionally, in order to confirm an implant migration, a series of x-rays is required.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot: a manufacturing record evaluation was performed for the finished device lot 5120024 p/n:(b)(4), and no non conformances or manufacturing irregularities were identified.

Brand Name
CORAIL2 LAT COXA VARA SIZE 14
Common Device Name
CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
Manufacturer (Section G)
DEPUY FRANCE SAS 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR   69801
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key15320910
Report Number1818910-2022-16882
Device Sequence Number5888297
Product Code LZO
UDI-Device Identifier10603295168911
UDI-Public10603295168911
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K190344
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3L93714
Device Catalogue Number3L93714
Device Lot Number5120024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2022
Supplement Date Received by Manufacturer09/16/2022
10/10/2022
Initial Report FDA Received Date08/30/2022
Supplement Report FDA Received Date09/27/2022
10/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/17/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX NEUT 36IDX56OD; ARTICULEZE M HEAD 36MM +15.5; CORAIL2 LAT COXA VARA SIZE 14; PINN CAN BONE SCREW 6.5MMX20MM; PINNACLE SECTOR II CUP 56MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale
Patient Weight100 KG